# SDR SWAA2024030748959

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 312-328 LBL 46' CRACK<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 312 TO STA 328 AND LBL 46' IN REF B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5400.;[02] VERIFIED STEP 1
